DOI 10.1016/j.sleep.2026.108882
Antidepressant withdrawal-induced de novo restless legs syndrome: a case report.
Аннотация
Restless legs syndrome (RLS) is a prevalent sleep-related movement disorder with clinical features of restlessness predominantly in the legs causing urge to move, intensifying in rest and before bedtime. Cases of antidepressant- and antipsychotic-induced akathisia and RLS are reported. Although antipsychotics are also known to cause withdrawal RLS and akathisia, the possibility of RLS due to antidepressant withdrawal was not frequently documented in literature with only two cases reported. We report a case of a young female who developed lower limb restlessness when abruptly discontinued her 2.5-year-long escitalopram treatment. The restlessness appeared without sensory component and was more prominent at rest and at night while improving upon rubbing her feet and responding well to levodopa and gabapentin. We also explore differential diagnosis of RLS and akathisia. To the best of our knowledge this could be the first well-documented case of RLS induced by an escitalopram withdrawal.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.